Modified relative invariants and Liapunov functions

Diamond P. (1984) Modified relative invariants and Liapunov functions. Journal of Mathematical Analysis and Applications, 103 1: 67-73. doi:10.1016/0022-247X(84)90157-4


Author Diamond P.
Title Modified relative invariants and Liapunov functions
Journal name Journal of Mathematical Analysis and Applications
ISSN 1096-0813
Publication date 1984-10-15
Sub-type Article (original research)
DOI 10.1016/0022-247X(84)90157-4
Volume 103
Issue 1
Start page 67
End page 73
Total pages 7
Subject 2603 Analysis
2604 Applied Mathematics
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 12:12:14 EST by System User